# SDR FDEA201608252975

- Difficulty date: August 25, 2016
- Submitted: August 26, 2016
- Operation: Air carrier
- Aircraft: N910FD
- Make and model: Boeing 757236
- Aircraft serial: 25054
- Aircraft time: 55,931 hours, 20,354 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114N300279A
- Part serial: A10336
- Condition: Delaminated
- Location: Le Slat
- Part time: 540,743 hours, 3,935 cycles
- Stage of operation: UK
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON T/E WEDGE OF L/E SLAT NR 5.  REPAIRED DAMAGE TO NR 5 L/E SLAT AT INBD END OF T/E WEDGE IAW SRM 51-70-10, REPAIR 4 AND EA F-5750-T0327454.
